| Model Number |
ISERT 230 (+24.00 D) |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Date of implant: (b)(6) 2021.Date of event: (b)(6) 2021.Post-operative complication; glistening.It was confirmedt hat there was no loss of best corrected visual acuity for this patient; lens remains implanted in patients eye.
Additional Manufacturer Narrative
This initial emdr is being submitted to fda as a reportable event that occurred in the usa.Lens opacification (incl.Glistening) is indicated as a potential malfunction related to the iol, as covered under the warnings section of the product's instructions for use (ifu).Once the product investigation is completed, a follow-up report will be submitted to fda which will include the manufacturer's codes for type of investigation, findings, and conclusion.
Event or Problem Description
Date of implant: (b)(6) 2021.Date of event: 17-sep-2021.Post-operative complication: glistening.It was confirmedt hat there was no loss of best corrected visual acuity for this patient: lens remains implanted in patient's eye.
Additional Manufacturer Narrative
This follow-up #1 emdr is being submitted to fda for a reportable event that occurred in the usa.The report includes corrected information and additional information not available/included in the initial report.The product was not returned to the manufacturer.The investigation was conducted, with the methods and results as noted below.No videos were available for the investigation.The product was not returned, and appearance check could not be performed.No abnormalities were found in production and inspection records of the product.(serial no.: (b)(6); model: 230).The exact root cause of the event was not determined.However, based on available information, we believe this event was not caused by our product quality.A review of the most recent complaint trending data indicates that no significant trends have been identified at this time and no capa is required as part of the product evaluation.